advertisement
Question
Posted by: TAMMY | 2008/08/12

EMERGENCY PILL

hi.
i took emergency contraceptive pill on Sunday, started having chest pains shortly after that, went to see my Dr yesterday and he thinks i have an ulcer,,,,,, but i am feeling dizzy and stlll have pains, is that normal side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No these should not be side effects of the emergency pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement